# SDR R61A201307230658

- Difficulty date: July 23, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 16,695 hours, 13,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Keeper
- Part number: 17083245001
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  REPORTED THAT L1 DOOR KEEPER KIT HAS CORROSION. MX R & R L1 DOOR KEEPER KIT IAW AMM 53-10-21, PN 170-83245-001 KEEPER.
